I started the Liothyronine 25mcg on a Tuesday. I remember it, because it was only a few months ago. Thursday night, I started having mild headaches that lasted. Friday all day I had this headache that wasn't TOO bad, but it would not go away even with Tylenol or IB. I noticed I was sweating quite a bit, but just figured it was part of the process. I went to bed with a headache Friday night, and my heart was starting to pound, so much that it shook the bed.
Saturday morning, I woke up in a huge panic. It felt like a wrecking ball was hitting my head over, and over, and over. It was just about as bad as after my surgery! The sheets were soaked. I was shaking like a leaf. I could hardly breathe, and I stunk! OMG I have never stunk like that, even after a long run or a hard workout! Sweat? Yes, but stink?!? EEWW! I went to the bathroom and noticed my face was beet red. I went out to see my husband and he got quite concerned that I needed to call the doctor. I did, but had to leave a message, so I called the pharmacy.
The pharmacist (Mr. T) said it sounded like an overdose and he asked me what the doseage was. I told him that it was 25mcg. He said I needed to call the doctors office right away because it should have been 5mcg, and he pulled the prescription and told me he could see how it could have been misconstrued for 25mcg. I panicked, because on Sunday I was supposed to start taking 2 a day. What would have happened?
So I persisted, and finally got the doctors nurse to call me back and she said stop taking that immediately, and confirmed it was supposed to be 5mcg not 25. She said she would call in the 5mcg but she wanted me to wait until Thursday to start taking 1 a day, and then in one week, start taking 2 for a total of 10mcg.
I was more than happy to stop taking what I was taking but the headaches didn't subside completely until around Tuesday night/Wednesday morning, and at that point they were mild, and I could handle that no problem, after what I had just experienced.
to be continued (things calm down... a little...)...